# SDR MASA200800178

- Difficulty date: February 19, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 7,773 hours, 6,069 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod
- Part number: 4128T48G09
- Part serial: BFM16341
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 142 hours, 120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE, S/N 194271, EXPERIENCED ITT EXCEEDANCE OF 1031C FOR 2.7 SECONDS DURING START.  BORESCOPE C/W WITH NO DEFECTS.  MX REPLACED MASTER AND SLAVE VG TORQUE RODS.
